Our expert says:
Some Readers have written in to say that they did lose weight with Ciplatrim combined with an energy reduced diet and exercise. Ciplatrim is both an appetite suppressant and a metabolic stimulant because it contains a compound called sibutramine. It is possible that you may gain weight once you stop the medication IF you start eating more again. Combat this with regular aerobic exercise like jogging, skipping, cycling, of brisk walking for at least 30 min a day. Please have a medical examination before you start with Ciplatrim because the dr must check your heart and cardiovascular system before you take Ciplatrim and give you regular checkups during treatment.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.